# SDR MASA2009070700205

- Difficulty date: July 7, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,043 hours, 23,530 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, B, A

## Discrepancy

ASH FLT 2930 PHX-TUS.  CREW REPORTED DURING CLIMB LT ENG OIL TEMP REACHED 176*C AND CONTINUED TO CLIMB.  CREW ELECTED TO SHUT DOWN THE ENGINE AND RETURN TO THE FIELD.  AIRCRAFT DECLARED AND EMERGENCY, LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX PROPERLY SERVICED NR 1 ENGINE OIL SYSTEM.
